# SDR SWIA201231622

- Difficulty date: August 24, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 28,179 hours, 38,169 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Cowl Flap
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP CRACKED.  (A-INSPECTION)  REPLACED LEFT NACELLE FLAP IN REFERENCE TO EMB120 AMM.
